MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-71-C0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 01/05/2026
Type of Reportable Event Death
Event or Problem Description
A cardiac arrest occurred and the patient passed away.It was reported that an nrg transseptal needle was selected for use during a concomitant pulsed field ablation (pfa) and then watchman procedure to treat atrial fibrillation (afib).Following completion of the procedure, all products were removed from the patient.A non-boston scientific device was requested and the patient was prepared for the use of it.Once transseptal was achieved, a non-boston scientific sheath was exchanged for a non-boston scientific delivery sheath.A non-boston scientific pigtail catheter was inserted, and the patient blood pressure dropped.A cardiac arrest was reported.A cardiopulmonary resuscitation (cpr) was administrated when pacing could not be captured.After several minutes of attempted to stabilize the patient, a a coronary angiography was performed.A non-boston scientific device was placed into the patient.The patient was admitted to the hospital beyond the standard course of care.The watchman procedure was aborted.The nrg needle was not in the body at the time of the issue happened, and according to the physician, the device did not contribute to the event.Later, it was reported that the patient deceased same day of the procedure.No other patient complications were reported.The device is not returning for investigation (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
A cardiac arrest occurred and the patient passed away.It was reported that an nrg transseptal needle was selected for use during a concomitant pulsed field ablation (pfa) and then watchman procedure to treat atrial fibrillation (afib).Following completion of the procedure, all products were removed from the patient.A non-boston scientific device was requested and the patient was prepared for the use of it.Once transseptal was achieved, a non-boston scientific sheath was exchanged for a non-boston scientific delivery sheath.A non-boston scientific pigtail catheter was inserted, and the patient blood pressure dropped.A cardiac arrest was reported.A cardiopulmonary resuscitation (cpr) was administrated when pacing could not be captured.After several minutes of attempted to stabilize the patient, a a coronary angiography was performed.A non-boston scientific device was placed into the patient.The patient was admitted to the hospital beyond the standard course of care.The watchman procedure was aborted.The nrg needle was not in the body at the time of the issue happened, and according to the physician, the device did not contribute to the event.Later, it was reported that the patient deceased same day of the procedure.No other patient complications were reported.The device is not returning for investigation (disposed).It was further reported that there was no access solution device in patient body when complication begun.Procedure was supposed to be a pfa then watchman, but watchman was aborted.Once all catheters where out an amulet was decided on to be attempted.There were no other issues and also no issue noted during farapulse pulse field ablation (pfa) portion of the procedure.Patient was expired on (b)(6) 2026.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Device analysis: it was indicated the device was disposed of by the facility; therefore, a technical analysis of the complaint device could not be completed.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Risk assessment: a risk review performed for the nrg rf needle device confirmed that the events of cardiac arrest, hypotension and death are known event defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the information provided, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Cardiac arrest, hypotension and death are expected procedural complications addressed within the ifu for the nrg rf needle.
 
Event or Problem Description
A cardiac arrest occurred and the patient passed away.It was reported that an nrg transseptal needle was selected for use during a concomitant pulsed field ablation (pfa) and then watchman procedure to treat atrial fibrillation (afib).Following completion of the procedure, all products were removed from the patient.A non-boston scientific device was requested and the patient was prepared for the use of it.Once transseptal was achieved, a non-boston scientific sheath was exchanged for a non-boston scientific delivery sheath.A non-boston scientific pigtail catheter was inserted, and the patient blood pressure dropped.A cardiac arrest was reported.A cardiopulmonary resuscitation (cpr) was administrated when pacing could not be captured.After several minutes of attempted to stabilize the patient, a coronary angiography was performed.A non-boston scientific device was placed into the patient.The patient was admitted to the hospital beyond the standard course of care.The watchman procedure was aborted.The nrg needle was not in the body at the time of the issue happened, and according to the physician, the device did not contribute to the event.Later, it was reported that the patient deceased same day of the procedure.No other patient complications were reported.The device is not returning for investigation (disposed).It was further reported that there was no access solution device in patient body when complication begun.Procedure was supposed to be a pfa then watchman, but watchman was aborted.Once all catheters where out an amulet was decided on to be attempted.There were no other issues and also no issue noted during farapulse pulse field ablation (pfa) portion of the procedure.Patient was expired on (b)(6) 2026.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24193445
Report Number2124215-2026-04831
Device Sequence Number9549969
Product Code DXF
UDI-Device Identifier00685447004332
UDI-Public(01)00685447004332
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-71-C0
Device Catalogue NumberNRG-71-C0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/26/2026
02/25/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/23/2026
03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening; Death;
Patient Age78 YR
Patient SexMale